# SDR SWAA2021071639516

- Difficulty date: January 4, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS INNER SURFACE CHAFING DAMAGE ON EDGEBAND / PANEL 193AR INNER SURFACE CHAFFING DAMAGE ON EDGEBAND WAS REPAIRED IAW SRM 51-70-05-2R-6
